# SDR DLM88954284

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS153080254
- Condition: Broken
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMBOUT, RIGHT HYDRAULIC SYSTEM PRESSURE WENT TO 0 QUANTITY 3 QTS.  FOUND FLEX LINE 153-08-0254, FROM FILTER MODULE BROKEN.  REPLACED LINE, OPERATION NORMAL.
